Volume 12, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Equivariant topological complexity

Hellen Colman and Mark Grant

Algebraic & Geometric Topology 12 (2012) 2299–2316
Bibliography
1 I Basabe, J González, Y B Rudyak, D Tamaki, Higher topological complexity and homotopy dimension of configuration spaces on spheres arXiv:1009.1851
2 I Berstein, T Ganea, The category of a map and of a cohomology class, Fund. Math. 50 (1961/1962) 265 MR0139168
3 G Cicortaş, Categorical sequences and applications, Studia Univ. Babeş-Bolyai Math. 47 (2002) 31 MR1989588
4 H Colman, Equivariant LS–category for finite group actions, from: "Lusternik–Schnirelmann category and related topics" (editors O Cornea, G Lupton, J Oprea, D Tanré), Contemp. Math. 316, Amer. Math. Soc. (2002) 35 MR1962151
5 O Cornea, G Lupton, J Oprea, D Tanré, Lusternik–Schnirelmann category, 103, Amer. Math. Soc. (2003) MR1990857
6 T tom Dieck, Transformation groups, 8, Walter de Gruyter & Co. (1987) MR889050
7 E Fadell, The equivariant Ljusternik–Schnirelmann method for invariant functionals and relative cohomological index theories, from: "Topological methods in nonlinear analysis" (editor A Granas), Sém. Math. Sup. 95, Presses Univ. Montréal (1985) 41 MR801933
8 M Farber, Topological complexity of motion planning, Discrete Comput. Geom. 29 (2003) 211 MR1957228
9 M Farber, Instabilities of robot motion, Topology Appl. 140 (2004) 245 MR2074919
10 M Farber, Topology of robot motion planning, from: "Morse theoretic methods in nonlinear analysis and in symplectic topology" (editors P Biran, O Cornea, F Lalonde), NATO Sci. Ser. II Math. Phys. Chem. 217, Springer (2006) 185 MR2276952
11 R H Fox, On the Lusternik–Schnirelmann category, Ann. of Math. 42 (1941) 333 MR0004108
12 J González, P Landweber, Symmetric topological complexity of projective and lens spaces, Algebr. Geom. Topol. 9 (2009) 473 MR2491582
13 M Grant, Topological complexity, fibrations and symmetry, Topology Appl. 159 (2012) 88 MR2852952
14 I M James, On category, in the sense of Lusternik–Schnirelmann, Topology 17 (1978) 331 MR516214
15 W Marzantowicz, A G-Lusternik–Schnirelman category of space with an action of a compact Lie group, Topology 28 (1989) 403 MR1030984
16 W Singhof, On the Lusternik–Schnirelmann category of Lie groups, Math. Z. 145 (1975) 111 MR0391075
17 S Smale, On the topology of algorithms. I, J. Complexity 3 (1987) 81 MR907191
18 E H Spanier, Algebraic topology, McGraw-Hill (1966) MR0210112
19 V A Vasiliev, Cohomology of braid groups and the complexity of algorithms, Funktsional. Anal. i Prilozhen. 22 (1988) 15, 96 MR961758
20 A S Švarc, The genus of a fiber space. I, II., Amer. Math. Soc. Transl. 55 (1966) 49